# SDR UALA2011060902838

- Difficulty date: June 8, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 79,821 hours, 12,843 cycles
- Engine: Pwa PW4060
- System (JASC): 5297 · Door System Wiring
- Part: Switch
- Condition: Arced
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR NOTICED IN FRONT LAV AREA WHILE SITTING HERE AT GATE.  FOUND FWD LAV DOOR SWITCH ARCED, REPLACED SWITCH, OPERATION NORMAL.
